# SDR MASA2011080203379

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 19,999 hours, 15,644 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 1 ENG N1 VIB OF 1.7 IN CLIMB; PERFORMED VISUAL INSPECTION OF BLADES AND SPINNER NO DEFECT NOTED.  PERFORMED HIGH-POWER ENGINE RUN BOTH ENGINES INSTALLED 7/17/11.
